Table of contents

Tsukuba Journal of Mathematics

Vol.30, No.2 (2006)
Author
Title
Page
Jan van Mill, Mikhail G.Tkachenko, Vladimir V.Tkachuk, and Richard G. Wilson
Local properties and maximal Tychonoff connected spaces
241
Tatsuo Nishitani and Jean Vaillant
Smoothly symmetrizable complex systems and the real reduced dimension
259
Masaru Iizuka, Miyuki Maeno and Matsuyo Tomisaki
Asymptotic conditional distributions related to one-dimensional generalized diffusion processes
273
Jong Taek Cho
Levi-parallel hypersurfaces in a complex space form
329
Taka-aki Tanaka
Algebraic independence of modified reciprocal sums of products of Fibonacci numbers
345
Dorota Kowalczyk
On the Reissner-Nordstörm-de Sitter type spacetimes
363
Katsumi Nagai
The integrated density of stated of one-dimensional random Schrödinger operator with white noise potential and background
383
Vitalij A.Chatyrko
Subspaces of the Sorgenfrey line and their products
401
Alessia Ascanelli
Gevrey well posedness for a second order weakly hyperbolic equation with non regular in time coefficients
415
Hiroshi Tanaka and Hirokazu Yokoyama
Quantifier elimination of the products of ordered Abelian groups
433
Florian Luca and Igor E. Shparlinski
On the number of polynomial maps into Zn
439
Vol.31, No.1 (2007)
Author
Title
Page
Naonori Ishii and Katsuaki Yoshida
The automorphism group of a cyclic p-gonal curve
1
Hiroaki Niikuni
Identification of the absent spectral gaps in a class of generalized Kronig-Penney Hamiltonians
39
Aleksander Grytczuk
Upper bound for sum divisors function and the Riemann hypothesis
67
Elisabetta Barletta
The Lichnerowicz theorem on CR manifolds
77
Takao Hayami
Hochschild cohomology ring of the integral group ring of dihedral groups
99
Teruyuki Yorioka
Independent families of destructible gaps
129
Hideo Kubo and Sandra Lucente
Note on weighted Strichartz estimates for Klein-Gordon equations with potential
143
Shichang Shu
Curvature and rigidity of Willmore submanifolds
175
Mitsuhiro Itoh and Takanari Saotome
The Serre duality theorem for holomorphic vector bundles over a strongly pseudo-convex manifold
195
Jiryo Komeda and Akira Ohbuchi
On double coverings of a pointed non-singular curve with any Weierstrass semigroup
205
Vol.28, No.2 (2004)
Author
Title
Page
Joujuu Ohmori
Simple components of Q [Sp4(Fq)]
245
E. Ballico
Holomorphic vector bundles on quadric hypersurfaces of infinite-dimensional projective spaces
279
Nobuya Suzuki
Quantifier elimination results for products of ordered Abelian groups
291
Edgar E. Enochs and Overtoun M. G. Jenda
Gorenstein injective modules and Ext
303
Marco Cappiello
Fourier integral operators of infinite order and applications to SG-hyperbolic equations
311
Tatsuji Tanaka
On arithmetical bounds of Chow-forms
363
Shuan-hong Wang
A Maschke Type Theorem for Hopf π-Comodules
377
Masafumi Yoshino
Diophantine phenomena in commuting vector fields and diffeomorphisms
389
Filip Defever and R.Rosca
Riemannian manifolds structured by a local conformal section
401
Elisabetta Barletta and Sorin Dragomir
On the regularity of weak subelliptic F-harmonic maps
417
Reiko SAKAMOTO
Restricted energy inequalities and numerical approximations
437
T.Banakh, R.Cauty, K.Trushchak, and L.Zdomskyi
On Universality of Finite Products of Polish Spaces
455
Vol.29, No.1 (2005)
Author
Title
Page
Mami Matsuda
Bifurcation of the Kolmogorov flow with an external friction
1
Nobuya Suzuki
Models of Peano arithematic as modules over initial segments
19
Zejun Hu and Haizhong Li
A rigidity theorem for hypersurfaces with positive Moebius Ricci curvature in Sn+1
29
Saburô UCHIYAMA
A Note on the Generalized Josephus Problem
49
Takuma Ogawa
Similarities between the trigonometric function and the lemniscate function from arithmetic view point
65
Takumi Yamada
A Construction of Compact Pseudo-Kähler Solvmanifolds with no Kähler Structures
79
Reiko SAKAMOTO
Energy method for numerical analysis
111
Gabriela Putinar
Finite jet determination for biholomorphisms of real-analytic hypersurfaces in CN
147
Shin-ichi YASUTOMI
On A New Algorithm for Inhomogeneous Diophantine Approximation
173
Kaori Yamazaki
Extending pointwise bounded equicontinuous collections of functions
197
Reiko SAKAMOTO
A complete sequence of orthogonal subsets in HM (Rn) and a numerical approximation for boundary value problems
215
Yun Myung Oh and Joon Hyuk Kang
Lagrangian H-umbilical submanifolds in quaternion Euclidean spaces
233
Takahiko FURUYA
On an algebra associated with a circular quiver and its periodic projective bimodule resolution
247
Gastón Andrés García
On Hopf algebras of dimension p3
259
Vol.29, No.2 (2005)
Author
Title
Page
Atsushi Satoh
Scattering for Nonlinear Symmetric Hyperbolic Systems
285
Takaaki Ohkubo and Kunio Sakamoto
CR Einstein-Weyl structures
309
Takao Hayami
On Hochschld cohomology ring of the integral group ring of the quaternion group
363
Alina Iacob
Generalized Tate cohomology
389
Yuki Haraguchi
On Non-commutative extensions of Ga by Gm over an Fp-Algebra
405
Yasuhiro Niitsuma
On the extensions of Wn by G over an Zp-Algebra
437
Jin-ichi Itoh and Fumiko Ohtsuka
Total curvature of noncompact piecewise Riemannian 2-Polyhedra
471
Mukut Mani Tripathi, Tooru Sasahara and Jeong-Sik Kim
On invariant submanifolds of contact metric manifolds
495
U-Hang Ki and Setsuo Nagai
Real hypersurfaces of a nonflat complex space form in terms of the Ricci tensor
511
Aleksander Grytczuk and Barbara Medryk
On a result of Flammenkamp-Luca concerning noncototient sequence
533
Takashi OKAYASU
A Gap theorem for complete four-dimensional manifolds with dW+ = 0
539